# SDR 97ZZZX2153

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 117940691
- Condition: Failed
- Location: Engine
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR NR 1 NEEDLE STICKS AT 60 PERCENT.  NR 2 NEEDLE SLOPE ADJUSTMENT IS INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
